On quasi-exact sequences
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 149-155
Published online March 1, 2005
S. M. Anvariyeh and B. Davvaz
Yazd University, Yazd University
Abstract : The notion of $U$-exact sequence (or quasi-exact sequence) of modules was introduced by Davvaz and Parnian-Garamaleky as a generalization of exact sequences. In this paper, we prove further results about quasi-exact sequences. In particular, we give a generalization of Schanuel's Lemma. Also we obtain some relationship between quasi-exact sequences and superfluous (or essential) submodules.
Keywords : quasi-exact sequence, superfluous (essential) submodule
MSC numbers : 18G99, 13C99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd